Xuding Zhu

According to our database1, Xuding Zhu authored at least 217 papers between 1992 and 2018.

Collaborative distances:
  • Dijkstra number2 of four.
  • Erdős number3 of two.

Timeline

Legend:

Book 
In proceedings 
Article 
PhD thesis 
Other 

Links

Homepages:

On csauthors.net:

Bibliography

2018
Bounded Greedy Nim.
Theor. Comput. Sci., 2018

Completing orientations of partially oriented graphs.
Journal of Graph Theory, 2018

Greedy Nimk Game.
J. Comb. Optim., 2018

Randomly twisted hypercubes.
Eur. J. Comb., 2018

List colouring of graphs and generalized Dyck paths.
Discrete Mathematics, 2018

Graphs with maximum average degree less than 114 are (1, 3)-choosable.
Discrete Mathematics, 2018

Total list weighting of graphs with bounded maximum average degree.
Discrete Mathematics, 2018

The fault-diameter and wide-diameter of twisted hypercubes.
Discrete Applied Mathematics, 2018

Defective 3-Paintability of Planar Graphs.
Electr. J. Comb., 2018

2017
Total Weight Choosability of Trees.
SIAM J. Discrete Math., 2017

A Hypercube Variant with Small Diameter.
Journal of Graph Theory, 2017

On (4, 2)-Choosable Graphs.
Journal of Graph Theory, 2017

Multiple list colouring of planar graphs.
J. Comb. Theory, Ser. B, 2017

Decomposition of sparse graphs into forests: The Nine Dragon Tree Conjecture for k ≤ 2.
J. Comb. Theory, Ser. B, 2017

Total weight choosability of Mycielski graphs.
J. Comb. Optim., 2017

DP-colorings of graphs with high chromatic number.
Eur. J. Comb., 2017

Total weight choosability of graphs with bounded maximum average degree.
Discrete Mathematics, 2017

The wide-diameter of Zn, k.
Discrete Applied Mathematics, 2017

Choosability and paintability of the lexicographic product of graphs.
Discrete Applied Mathematics, 2017

Permanent Index of Matrices Associated with Graphs.
Electr. J. Comb., 2017

2016
Approximating Maximum Lifetime k-Coverage Through Minimizing Weighted k-Cover in Homogeneous Wireless Sensor Networks.
IEEE/ACM Trans. Netw., 2016

Strong Chromatic Index of Sparse Graphs.
Journal of Graph Theory, 2016

Improper Coloring of Sparse Graphs with a Given Girth, II: Constructions.
Journal of Graph Theory, 2016

Antimagic Labeling of Regular Graphs.
Journal of Graph Theory, 2016

A combinatorial proof for the circular chromatic number of Kneser graphs.
J. Comb. Optim., 2016

(2+ϵ)-Nonrepetitive List Colouring of Paths.
Graphs and Combinatorics, 2016

Total Weight Choosability of Cone Graphs.
Graphs and Combinatorics, 2016

Preface.
Electronic Notes in Discrete Mathematics, 2016

Locally planar graphs are 2-defective 4-paintable.
Eur. J. Comb., 2016

Circular total chromatic numbers of graphs.
Discrete Mathematics, 2016

Fractional Thue chromatic number of graphs.
Discrete Applied Mathematics, 2016

Every graph is (2, 3)-choosable.
Combinatorica, 2016

2015
Regular Graphs of Odd Degree Are Antimagic.
Journal of Graph Theory, 2015

Circular flow number of highly edge connected signed graphs.
J. Comb. Theory, Ser. B, 2015

The game Grundy indices of graphs.
J. Comb. Optim., 2015

Beyond Ohba's Conjecture: A bound on the choice number of k-chromatic graphs with n vertices.
Eur. J. Comb., 2015

Circular chromatic indices of even degree regular graphs.
Discrete Mathematics, 2015

Locally planar graphs are 5-paintable.
Discrete Mathematics, 2015

Completing orientations of partially oriented graphs.
CoRR, 2015

Characterization of $(2m, m)$-Paintable Graphs.
Electr. J. Comb., 2015

Maximum 4-Degenerate Subgraph of a Planar Graph.
Electr. J. Comb., 2015

2014
Circular Chromatic Indices of Regular Graphs.
Journal of Graph Theory, 2014

Antimagic Labeling of Cubic Graphs.
Journal of Graph Theory, 2014

Colouring edges with many colours in cycles.
J. Comb. Theory, Ser. B, 2014

Towards an on-line version of Ohba's conjecture.
Eur. J. Comb., 2014

Improper coloring of sparse graphs with a given girth, I: (0, 1)-colorings of triangle-free graphs.
Eur. J. Comb., 2014

Erratum to "Application of polynomial method to on-line list colouring of graphs" [European J. Combin. 33(2012) 872-883].
Eur. J. Comb., 2014

Nonrepetitive colorings of lexicographic product of graphs.
Discrete Mathematics & Theoretical Computer Science, 2014

Anti-magic labeling of trees.
Discrete Mathematics, 2014

List backbone colouring of graphs.
Discrete Applied Mathematics, 2014

Lower bounds for on-line graph colorings.
CoRR, 2014

Lower Bounds for On-line Graph Colorings.
Proceedings of the Algorithms and Computation - 25th International Symposium, 2014

2013
Anti-magic labelling of Cartesian product of graphs.
Theor. Comput. Sci., 2013

Partial Online List Coloring of Graphs.
Journal of Graph Theory, 2013

Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree.
Journal of Graph Theory, 2013

A short proof for Chen's Alternative Kneser Coloring Lemma.
J. Comb. Theory, Ser. A, 2013

The game Grundy number of graphs.
J. Comb. Optim., 2013

Preface: optimization in graphs.
J. Comb. Optim., 2013

Choosability of Graphs with Bounded Order: Ohba's Conjecture and Beyond.
Electronic Notes in Discrete Mathematics, 2013

The strong game colouring number of directed graphs.
Discrete Mathematics, 2013

Backbone coloring for graphs with large girths.
Discrete Mathematics, 2013

Beyond Ohba's Conjecture: A bound on the choice number of k-chromatic graphs with n vertices.
CoRR, 2013

Maximum 4-degenerate subgraph of a planar graph.
CoRR, 2013

2012
The surviving rate of planar graphs.
Theor. Comput. Sci., 2012

Antimagic labelling of vertex weighted graphs.
Journal of Graph Theory, 2012

Decomposing a graph into forests.
J. Comb. Theory, Ser. B, 2012

Total weight choosability of Cartesian product of graphs.
Eur. J. Comb., 2012

Adapted game colouring of graphs.
Eur. J. Comb., 2012

Application of polynomial method to on-line list colouring of graphs.
Eur. J. Comb., 2012

Weighted-1-antimagic graphs of prime power order.
Discrete Mathematics, 2012

Preface.
Discrete Mathematics, 2012

On-Line List Colouring of Complete Multipartite Graphs.
Electr. J. Comb., 2012

2011
The surviving rate of an outerplanar graph for the firefighter problem.
Theor. Comput. Sci., 2011

Nonrepetitive list colourings of paths.
Random Struct. Algorithms, 2011

Total weight choosability of graphs.
Journal of Graph Theory, 2011

Short cycle covers of graphs and nowhere-zero flows.
Journal of Graph Theory, 2011

Circular consecutive choosability of k-choosable graphs.
Journal of Graph Theory, 2011

Entire colouring of plane graphs.
J. Comb. Theory, Ser. B, 2011

Circular flow on signed graphs.
J. Comb. Theory, Ser. B, 2011

The fractional version of Hedetniemi's conjecture is true.
Eur. J. Comb., 2011

Acyclic 4-choosability of planar graphs.
Discrete Mathematics, 2011

Thue choosability of trees.
Discrete Applied Mathematics, 2011

Towards on-line Ohba's conjecture
CoRR, 2011

Distinguishing labeling of the actions of almost simple groups.
Combinatorica, 2011

Complexity of Cycle Transverse Matching Problems.
Proceedings of the Combinatorial Algorithms - 22nd International Workshop, 2011

2010
Multiple Coloring of Cone Graphs.
SIAM J. Discrete Math., 2010

Claw-free circular-perfect graphs.
Journal of Graph Theory, 2010

Multi-coloring the Mycielskian of graphs.
Journal of Graph Theory, 2010

Choosability of toroidal graphs without short cycles.
Journal of Graph Theory, 2010

Total coloring of planar graphs of maximum degree eight.
Inf. Process. Lett., 2010

Decomposition of sparse graphs into two forests, one having bounded maximum degree.
Inf. Process. Lett., 2010

Decomposition of sparse graphs, with application to game coloring number.
Discrete Mathematics, 2010

Rainbow domination on trees.
Discrete Applied Mathematics, 2010

Game Colouring Directed Graphs.
Electr. J. Comb., 2010

2009
The Two-Coloring Number and Degenerate Colorings of Planar Graphs.
SIAM J. Discrete Math., 2009

The Fractional Chromatic Number of Graphs of Maximum Degree at Most Three.
SIAM J. Discrete Math., 2009

Adapted list coloring of planar graphs.
Journal of Graph Theory, 2009

Bipartite subgraphs of triangle-free subcubic graphs.
J. Comb. Theory, Ser. B, 2009

An upper bound on adaptable choosability of graphs.
Eur. J. Comb., 2009

Colouring graphs with bounded generalized colouring number.
Discrete Mathematics, 2009

Distinguishing labeling of group actions.
Discrete Mathematics, 2009

Circular game chromatic number of graphs.
Discrete Mathematics, 2009

Adaptable chromatic number of graph products.
Discrete Mathematics, 2009

Adaptable choosability of planar graphs with sparse short cycles.
Discrete Mathematics, 2009

Game colouring of the square of graphs.
Discrete Mathematics, 2009

Colouring games on outerplanar graphs and trees.
Discrete Mathematics, 2009

Bipartite density of triangle-free subcubic graphs.
Discrete Applied Mathematics, 2009

On-Line List Colouring of Graphs.
Electr. J. Comb., 2009

2008
Adapted List Coloring of Graphs and Hypergraphs.
SIAM J. Discrete Math., 2008

Game coloring the Cartesian product of graphs.
Journal of Graph Theory, 2008

Circular chromatic index of Cartesian products of graphs.
Journal of Graph Theory, 2008

Circular choosability via combinatorial Nullstellensatz.
Journal of Graph Theory, 2008

Refined activation strategy for the marking game.
J. Comb. Theory, Ser. B, 2008

Activation strategy for asymmetric marking games.
Eur. J. Comb., 2008

Minimal circular-imperfect graphs of large clique number and large independence number.
Eur. J. Comb., 2008

Fractional chromatic number of distance graphs generated by two-interval sets.
Eur. J. Comb., 2008

On the adaptable chromatic number of graphs.
Eur. J. Comb., 2008

The 6-relaxed game chromatic number of outerplanar graphs.
Discrete Mathematics, 2008

Lower bounds for the game colouring number of partial k-trees and planar graphs.
Discrete Mathematics, 2008

Coloring the Cartesian sum of graphs.
Discrete Mathematics, 2008

Circular Degree Choosability.
Electr. J. Comb., 2008

2007
The Map-Coloring Game.
The American Mathematical Monthly, 2007

List circular coloring of trees and cycles.
Journal of Graph Theory, 2007

The circular chromatic index of graphs of high girth.
J. Comb. Theory, Ser. B, 2007

Editorial note.
J. Comb. Optim., 2007

Claw-free circular-perfect graphs.
Electronic Notes in Discrete Mathematics, 2007

Cartesian powers of graphs can be distinguished by two labels.
Eur. J. Comb., 2007

2006
On the circular chromatic number of circular partitionable graphs.
Journal of Graph Theory, 2006

Uniquely circular colourable and uniquely fractional colourable graphs of large girth.
Contributions to Discrete Mathematics, 2006

Relaxed game chromatic number of outer planar graphs.
Ars Comb., 2006

Upper hamiltonian numbers and hamiltonian spectra of graphs.
Australasian J. Combinatorics, 2006

The d-relaxed game chromatic index of k-degenerated graphs.
Australasian J. Combinatorics, 2006

2005
Resource-sharing system scheduling and circular chromatic number.
Theor. Comput. Sci., 2005

Multilevel Distance Labelings for Paths and Cycles.
SIAM J. Discrete Math., 2005

Circular Distance Two Labeling and the lambda-Number for Outerplanar Graphs.
SIAM J. Discrete Math., 2005

Circular choosability of graphs.
Journal of Graph Theory, 2005

Circular perfect graphs.
Journal of Graph Theory, 2005

Erratum to: "Fractional chromatic number and circular chromatic number for distance graphs with large clique size" Journal of Graph Theory 47(2) 2004, 129-146.
Journal of Graph Theory, 2005

Circular chromatic index of graphs of maximum degree 3.
Journal of Graph Theory, 2005

Graphs of Large Girth with Prescribed Partial Circular Colourings.
Graphs and Combinatorics, 2005

Three classes of minimal circular-imperfect graphs.
Electronic Notes in Discrete Mathematics, 2005

Coloring the Cartesian Sum of Graphs.
Electronic Notes in Discrete Mathematics, 2005

2004
Equivalence of the 1-Rate Model to the Classical Model on Strictly Nonblocking Switching Networks.
SIAM J. Discrete Math., 2004

Density of the circular chromatic numbers of series-parallel graphs.
Journal of Graph Theory, 2004

Fractional chromatic number and circular chromatic number for distance graphs with large clique size.
Journal of Graph Theory, 2004

On sparse graphs with given colorings and homomorphisms.
J. Comb. Theory, Ser. B, 2004

Sparse H-Colourable Graphs of Bounded Maximum Degree.
Graphs and Combinatorics, 2004

Relaxed game chromatic number of trees and outerplanar graphs.
Discrete Mathematics, 2004

Incidence coloring of k-degenerated graphs.
Discrete Mathematics, 2004

2003
Construction of graphs with given circular flow numbers.
Journal of Graph Theory, 2003

Circular chromatic number and Mycielski construction.
Journal of Graph Theory, 2003

Circular chromatic number of subgraphs.
Journal of Graph Theory, 2003

Circular chromatic number of Kneser graphs.
J. Comb. Theory, Ser. B, 2003

An Analogue of Hajós' Theorem for the Circular Chromatic Number (II).
Graphs and Combinatorics, 2003

Circular chromatic numbers of a class of distance graphs.
Discrete Mathematics, 2003

4-Colorable 6-regular toroidal graphs.
Discrete Mathematics, 2003

Coloring the square of a K4-minor free graph.
Discrete Mathematics, 2003

Construction of Kn-minor free graphs with given circular chromatic number.
Discrete Mathematics, 2003

Relaxed game chromatic number of graphs.
Discrete Mathematics, 2003

Circulant Distant Two Labeling and Circular Chromatic Number.
Ars Comb., 2003

2002
Circular chromatic number of distance graphs with distance sets of cardinality 3.
Journal of Graph Theory, 2002

Edge-partitions of planar graphs and their game coloring numbers.
Journal of Graph Theory, 2002

Circular Colouring and Orientation of Graphs.
J. Comb. Theory, Ser. B, 2002

Asymptotic Clique Covering Ratios of Distance Graphs.
Eur. J. Comb., 2002

The level of nonmultiplicativity of graphs.
Discrete Mathematics, 2002

On Hedetniemi's conjecture and the colour template scheme.
Discrete Mathematics, 2002

The circular chromatic number of series-parallel graphs of large odd girth.
Discrete Mathematics, 2002

Tight relation between the circular chromatic number and the girth of series-parallel graphs.
Discrete Mathematics, 2002

Preface.
Discrete Mathematics, 2002

2001
Game chromatic index of k-degenerate graphs.
Journal of Graph Theory, 2001

Circular chromatic number: a survey.
Discrete Mathematics, 2001

Construction of sparse graphs with prescribed circular colorings.
Discrete Mathematics, 2001

Circular Chromatic Number of Planar Graphs of Large Odd Girth.
Electr. J. Comb., 2001

Perfect Graphs for Generalized Colouring-Circular Perfect Graphs.
Proceedings of the Graphs, 2001

2000
The circular chromatic number of series-parallel graphs.
Journal of Graph Theory, 2000

The circular chromatic number of series-parallel graphs with large girth.
Journal of Graph Theory, 2000

The game coloring number of pseudo partial k-trees.
Discrete Mathematics, 2000

Pseudo-Hamiltonian-connected graphs.
Discrete Applied Mathematics, 2000

1999
Star Extremal Circulant Graphs.
SIAM J. Discrete Math., 1999

A simple proof of Moser's theorem.
Journal of Graph Theory, 1999

Construction of uniquely H-colorable graphs.
Journal of Graph Theory, 1999

Distance graphs with missing multiples in the distance sets.
Journal of Graph Theory, 1999

Game chromatic number of outerplanar graphs.
Journal of Graph Theory, 1999

The Game Coloring Number of Planar Graphs.
J. Comb. Theory, Ser. B, 1999

Planar Graphs with Circular Chromatic Numbers between 3 and 4.
J. Comb. Theory, Ser. B, 1999

Distance Graphs and T-Coloring.
J. Comb. Theory, Ser. B, 1999

A bound for the game chromatic number of graphs.
Discrete Mathematics, 1999

Circular chromatic numbers of Mycielski's graphs.
Discrete Mathematics, 1999

Graphs Whose Circular Chromatic Number Equals the Chromatic Number.
Combinatorica, 1999

1998
Multiple Capacity Vehicle Routing on Paths.
SIAM J. Discrete Math., 1998

Oriented walk double covering and bidirectional double tracing.
Journal of Graph Theory, 1998

Pattern Periodic Coloring of Distance Graphs.
J. Comb. Theory, Ser. B, 1998

Minimal Oriented Graphs of Diameter 2.
Graphs and Combinatorics, 1998

Relaxed Coloring of a Graph.
Graphs and Combinatorics, 1998

Circular Chromatic Numbers and Fractional Chromatic Numbers of Distance Graphs.
Eur. J. Comb., 1998

Chromatic Ramsey numbers.
Discrete Mathematics, 1998

1997
Acyclic and oriented chromatic numbers of graphs.
Journal of Graph Theory, 1997

A Coloring Problem for Weighted Graphs.
Inf. Process. Lett., 1997

The chromatic numbers of distance graphs.
Discrete Mathematics, 1997

Multiplicativity of Acyclic Local Tournaments.
Combinatorica, 1997

A note on graph reconstruction.
Ars Comb., 1997

1996
Uniquely H-colorable graphs with large girth.
Journal of Graph Theory, 1996

On bounded treewidth duality of graphs.
Journal of Graph Theory, 1996

Circular colorings of weighted graphs.
Journal of Graph Theory, 1996

On the bounds for the ultimate independence ratio of a graph.
Discrete Mathematics, 1996

Star-extremal graphs and the lexicographic product.
Discrete Mathematics, 1996

Complexity of Tree Homomorphisms.
Discrete Applied Mathematics, 1996

Star Chromatic Numbers of Graphs.
Combinatorica, 1996

1995
The Existence of Homomorphisms to Oriented Cycles.
SIAM J. Discrete Math., 1995

On homomorphisms to acyclic local tournaments.
Journal of Graph Theory, 1995

A Polynomial Algorithm for Homomorphisms to Oriented Cycles.
J. Algorithms, 1995

Ramsey Families which Exclude a Graph.
Combinatorica, 1995

1994
Multiplicativity of Oriented Cycles.
J. Comb. Theory, Ser. B, 1994

Homomorphisms to oriented paths.
Discrete Mathematics, 1994

1993
Homomorphisms to oriented cycles.
Combinatorica, 1993

1992
Star chromatic numbers and products of graphs.
Journal of Graph Theory, 1992

A simple proof of the multiplicativity of directed cycles of prime power length.
Discrete Applied Mathematics, 1992


  Loading...